11
TITLE: Renormalization of multidimensional Hamiltonian flows  Full Text
AUTHORS: Kostya Khanin; Joao Lopes Dias ; Jens Marklof;
PUBLISHED: 2006, SOURCE: NONLINEARITY, VOLUME: 19, ISSUE: 12
INDEXED IN: Scopus WOS CrossRef
12
TITLE: Renormalization of flows on the multidimensional torus close to a KT frequency vector
AUTHORS: Dias, JL ;
PUBLISHED: 2002, SOURCE: NONLINEARITY, VOLUME: 15, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef
13
TITLE: Renormalization scheme for vector fields on T-2 with a diophantine frequency
AUTHORS: Dias, JL ;
PUBLISHED: 2002, SOURCE: NONLINEARITY, VOLUME: 15, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef
Página 2 de 2. Total de resultados: 13.